# SDR AALA2018112769028

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 5,857 hours, 2,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT DOOR DAMPER BOTTLE HAD ZERO PRESSURE.  MAINTENANCE SERVICED THE BOTTLE TO PROPER PRESSURE IAW MM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
